ISSN 0869-6632 (Online)
ISSN 2542-1905 (Print)


Cite this article as:

Kuznecov A. P., Sedova J. V. Bifurcations of three­ and four­dimensional maps: universal properties. Izvestiya VUZ, 2012, vol. 20, iss. 5, pp. 26-43. DOI: https://doi.org/10.18500/0869-6632-2012-20-5-26-43

Language: 
Russian

Bifurcations of three­ and four­dimensional maps: universal properties

Autors: 
Kuznecov Aleksandr Petrovich, Saratov State University
Sedova Julija Viktorovna, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Abstract: 

The approach, in which the picture of bifurcations of discrete maps is considered in the space of invariants of perturbation matrix (Jacobi matrix), is extended to the case of three and four dimensions. In those cases the structure of surfaces, lines and points for bifurcations, that is universal for all maps, is revealed. We present the examples of maps, whose parameters are governed directly by invariants of the Jacobian matrix.

DOI: 
10.18500/0869-6632-2012-20-5-26-43
References: 

1. Лихтенберг А., Либерман М. Регулярная и стохастическая динамика. М.: Мир, 1984. 529 с. 2. Шустер Г. Детерминированный хаос. М.: Мир, 1990. 240 с. 3. Alligood K.T., Sauer T.D., Yorke J.A. Chaos: An introduction to dynamical systems. New York: Springer, 1997. 603 p. 4. Кузнецов С.П. Динамический хаос. М.: Физматлит, 2006. 356 с. 5. Анищенко В.С., Вадивасова Т.Е., Астахов В.В. Нелинейная динамика хаотических и стохастических систем. Саратов: Изд-во Саратовского университета, 1999. 367 с. 6. Постнов Д.Э. Введение в динамику итерируемых отображений. Саратов: Издво Саратовского университета, 2007. 160 с. 7. Кузнецов А.П., Савин Д.В., Тюрюкина Л.В. Введение в физику нелинейных отображений. Саратов: Научная книга, 2010. 134 с. 8. Kuznetsov Yu.A. Elements of applied bifurcation theory. New York: Springer, 1998. 593 p. 9. Meijer H.G.E. Codimension 2 bifurcations of iterated maps // Doctoral thesis Utrecht University, 2006. http://igitur–archive.library.uu.nl/dissertations/ 2006-1204-200716/index.htm. 10. Wiggins S. Introduction to applied nonlinear dynamical systems and chaos. New York: Springer–Verlag, 2003. 836 p. 11. Thompson J.M.T., Stewart H.B. Nonlinear dynamics and chaos: Geometrical methods for engineers and scientists. New York: Wiley, 1986. 392 p. 12. Кузнецов А.П., Кузнецова А.Ю., Сатаев И.Р. О критическом поведении отображения с бифуркацией Неймарка–Сакера при разрушении фазовой синхронизации в предельной точке фейгенбаумовского каскада // Изв. вузов. Прикладная нелинейная динамика. 2003. T. 11, No 1. C. 12; Кузнецов А.П., Кузнецов С.П., Поздняков М.В., Седова Ю.В. Универсальное двумерное отображение и его ра- диофизическая реализация // Нелинейная динамика. 2012. Т. 8, No 3. С. 461. 13. Richter H. The generalized Henon maps: Examples for higher-dimensional chaos // International Journal of Bifurcation and Chaos. 2002. Vol. 12, No 6. P. 1371. 14. Elhadj Z., Sprott J.C. Classification of three–dimensional quadratic diffeomorphisms with constant Jacobian // Frontiers of Physics in China. 2009. Vol. 4, No 1. P. 111. 15. Gonchenko S.V., Ovsyannikov I.I., Simo C., Turaev D. Three-dimensional Henon-like maps and wild Lorenz-like attractors // International Journal of Bifurcation and Chaos. 2005. Vol. 15, No 11. P. 3493. 16. Dullin H.R., Meiss J.D. Quadratic volume-preserving maps: Invariant circles and bifurcations // SIAM Journal on Applied Dynamical Systems. 2009. Vol. 8, No 1. P. 76. 17. Han W., Liu M. Stability and bifurcation analysis for a discrete-time model of Lotka–Volterra type with delay // Applied Mathematics and Computation. 2011. Vol. 217, No 12. P. 5449.

Short text (in English):